MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM V/NV CKV 3 SS 20DP 20PK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM V/NV CKV 3 SS 20DP 20PK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME1048
Medical Device Problem Codes Backflow (1064); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the 12 in non-dehp minibore extension set experienced leakage and component separation.The following information was provided by the initial reporter: piv was placed using the bd maxguard extension set.Less than 30 minutes later patient notified nurse that it was "leaking".Upon evaluation is was noted that blood was leaking from the connection site of the extension set and iv hub.It seems the extension set became loose from the hub, although screwed on tightly and taped down.Extension set was changed out with a different brand.
 
Additional Manufacturer Narrative
The following field has been corrected: b.3 date of event: (b)(6) 2020 device evaluation: a complaint of leakage on model me1048 was received.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for model me1048 lot number 20045633 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 08apr2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
GEM V/NV CKV 3 SS 20DP 20PK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10342078
Report Number9616066-2020-02345
Device Sequence Number19047626
Product Code FPA
UDI-Device Identifier10885403236006
UDI-Public10885403236006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/08/2025
Device Catalogue NumberME1048
Device Lot Number20045633
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;